# SDR DHL2003805002

- Difficulty date: January 26, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE DID NOT SPOOL 240,100, LESS THAN 60 KTS, 3C, 16 FOOT, NORMAL.   FOR INFORMATION ONLY PER GMM CHAP 8 SEC 8 PAGE 3.
